MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 11790
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Respiratory Distress (2045)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported the suspect filter water trap item#(b)(4) component has not been made available for analysis however, the suspect lot number was provided.At this time, vyaire medical has not received the suspect component for evaluation.In the event that the device is received for evaluation or additional information is received, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the breath rate on this ventilator device increased suddenly, while in patient use.The customer observed an open pinch clamp on the filter water trap assembly item#(b)(4), which caused a leak.The customer stated the patient experienced some distress during this event.
 
Additional Manufacturer Narrative
Vyaire medical received this subject report number (b)(4) request for additional information on july 22, 2019.Vyaire medical responded august 30, 2019 with the additional information regarding this adverse event to the fda.

Brand Name
AVEA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8525232
Report Number2021710-2019-10127
Device Sequence Number14122176
Product Code CBK
UDI-Device Identifier20846446001256
UDI-Public(01)20846446001256
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11790
Device Catalogue Number11790
Device Lot Number184098
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;